MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 4101
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this neurostimulator (ins) experienced migration of the ins and sticking out against the skin.This was causing the patient pain.Per the physician, it was possibly due to the way the patient moved when they took their prosthetic leg on and off.The physician considered planting the ins deeper in the pocket.The local care team reached out to the product management team to consult on what the maximum depth of the ins placement should be and still able to communicate with the remote control.The patient was still getting great symptom improvement and did not want to lose their device.A pocket revision surgery was scheduled at a later date.Additionally, the local care team member confirmed the ins was not coming through the skin, breaking skin, nor coming through the incision.Later, the patient had surgery for a pocket revision.No complications occurred.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.Block h11: investigation details: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, the product is still implanted.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of implant pain and migration was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50287273
Report Number2124215-2026-44091
Device Sequence Number9693900
Product Code EZW
UDI-Device Identifier10810005340455
UDI-Public(01)10810005340455(11)250313(17)280313
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4101
Device Catalogue Number4101
Device Lot NumberAX1T071326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale